# SDR C77A2019123100011

- Difficulty date: December 31, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Frames 83-84
- Part time: 21,152 hours, 19,888 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CABIN FLOOR STRUCTURE: P/N 170-92907-001 LH PANEL SUPPORT, P/N 170-65927-007 LH SHEAR PANEL, P/N 170-60259-001 FR90 RH GUSSET, P/N 170-60257-001 FR90 LH IB GUSSET. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
